Alert archive / Texas / Tornado Warnings in 2006

Tornado Warning 25, NWS San Angelo, TX

May 5, 20064 counties in Texas

NWS San Angelo, TX issued this tornado warning at May 5, 2006, 8:14 PM CDT for 4 counties in Texas. It was in force for 46 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2006, 8:14 PM CDT (01:14 UTC)
Expired
May 5, 2006, 9:00 PM CDT
In force
46 min
Issued by
NWS San Angelo, TX
Area
Counties, with a storm outline in the text

Counties Callahan County, TX, Jones County, TX, Shackelford County, TX, Taylor County, TX

The radar

The Dyess AFB radar (KDYX), 30 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 8:15 PM CDTHAIL 1.7511 Nne Abilene, TX
May 5, 8:23 PM CDTHAIL 2.759 N Abilene, TXEXTENSIVE DAMAGE AROUND LAKE FORT PHANTOM NORTH OF ABILENE.
May 5, 8:25 PM CDTHAIL 2.758 Ese Hawley, TXNUMEROUS REPORTS OF BASEBALL SIZE HAIL AT LAKE FORT PHANTOM WITH WINDOWS BROKEN.
May 5, 8:26 PM CDTHAIL 2.75Hamby, TX
May 5, 8:32 PM CDTTORNADO4 Ne Hamby, TXA LAW ENFORCMENT OFFICIAL WHO IS A TRAINED SPOTTER SAW A TORNADO AND ESTIMATED IT WAS 75-100 YARDS WIDE AT THE BASE AND WAS ON THE GROUND FOR ABOUT 1.5 MILES. AT THE TIME OF THE TORNADO...HIS VEHICLE RECEIVED DAMAGE FROM TENNIS BALL SIZE HAIL. THE TORNADO UPRO
May 5, 9:05 PM CDTHAIL 1.7510 S Albany, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 1:08 PM CDTTornado WatchSPC9 hr
May 5, 4:26 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.2 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2006-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 510 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2006-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
510 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSJT 060115
TORSJT
TXC059-253-417-441-060200-
/O.NEW.KSJT.TO.W.0025.060506T0114Z-060506T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
814 PM CDT FRI MAY 5 2006

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN SHACKELFORD COUNTY IN WEST CENTRAL TEXAS
  SOUTHEASTERN JONES COUNTY IN WEST CENTRAL TEXAS
  EXTREME NORTHEASTERN TAYLOR COUNTY IN WEST CENTRAL TEXAS
  NORTHERN CALLAHAN COUNTY IN WEST CENTRAL TEXAS

* UNTIL 900 PM CDT

* AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES
  NORTHWEST OF HAMBY...OR ABOUT 9 MILES NORTH OF ABILENE...MOVING
  EAST AT 30 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  FORT FANTOM LAKE AND NUGENT BY 816 PM CDT
  HAMBY BY 825 PM CDT
  US-283 NEAR THE CALLAHAN-SHACKELFORD COUNTY LINE BY 850 PM CDT
  MORAN BY 900 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.

THIS STORM HAS A HISTROY OF REPORTING 65 MPH WINDS AND BASEBALL SIZE 
HAIL 3 MILES SOUTHEAST OF HAWLEY AT 810 PM CDT. 

LAT...LON 3278 9979 3250 9983 3239 9919 3273 9915

$$
4 follow-up statements
000 
WWUS54 KSJT 060120
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
819 PM CDT FRI MAY 5 2006

TXC059-253-417-441-060200-
/O.CON.KSJT.TO.W.0025.000000T0000Z-060506T0200Z/
SHACKELFORD TX-JONES TX-TAYLOR TX-CALLAHAN TX-
819 PM CDT FRI MAY 5 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHERN
CALLAHAN...EXTREME NORTHEASTERN TAYLOR...SOUTHEASTERN JONES AND
SOUTHERN SHACKELFORD COUNTIES...

AT 815 PM CDT...LOCAL LAW ENFORCEMENT AND SKYWARN STORM SPOTTERS 
REPORTED STRONG ROTATION WITH THIS TORNADIC STORM.  THIS TORNADIC 
STORM WAS LOCATED NEAR HAMBY...OR ABOUT 9 MILES NORTH OF 
ABILENE...MOVING EAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  US-283 NEAR THE CALLAHAN-SHACKELFORD COUNTY LINE BY 845 PM CDT
  MORAN BY 900 PM CDT

THIS STORM HAS A HISTORY OF PRODUCING BASEBALL SIZE HAIL AND WINDS 
IN EXCESS OF 60 MPH. 

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3278 9979 3249 9980 3239 9919 3273 9915

$$
000 
WWUS54 KSJT 060129
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
827 PM CDT FRI MAY 5 2006

TXC059-253-417-441-060200-
/O.CON.KSJT.TO.W.0025.000000T0000Z-060506T0200Z/
SHACKELFORD TX-JONES TX-TAYLOR TX-CALLAHAN TX-
827 PM CDT FRI MAY 5 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHERN
CALLAHAN...EXTREME NORTHEASTERN TAYLOR...SOUTHEASTERN JONES AND
SOUTHERN SHACKELFORD COUNTIES...

AT 825 PM CDT...TRAINED WEATHER SPOTTERS REPORTED STRONG ROTATION 
WITH A TORNADIC THUNDERSTORM.  THIS TORNADIC THUNDERSTORM WAS 
LOCATED NEAR HAMBY...OR ABOUT 12 MILES NORTHEAST OF ABILENE...MOVING 
EAST AT 35 MPH.

A TORNADO COULD FORM AT ANYTIME.  

THE TORNADO WILL BE NEAR...
  US-283 NEAR THE CALLAHAN-SHACKELFORD COUNTY LINE BY 845 PM CDT
  MORAN BY 900 PM CDT

IN ADDITION TO THE TORNADO...THIS STORM PRODUCED BASEBALL SIZE HAIL 
AT HAMBY...AND ALSO AT LAKE FORT PHANTOM AT 825 PM.  WATCH OUT FOR 
DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3277 9977 3249 9977 3239 9919 3273 9915

$$
000 
WWUS54 KSJT 060148
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
847 PM CDT FRI MAY 5 2006

TXC253-441-060157-
/O.CAN.KSJT.TO.W.0025.000000T0000Z-060506T0200Z/
JONES TX-TAYLOR TX-
847 PM CDT FRI MAY 5 2006

...THE TORNADO WARNING FOR TAYLOR AND JONES COUNTIES IS CANCELLED...

LAT...LON 3275 9959 3263 9961 3249 9961 3239 9918
      3273 9914

$$

TXC059-417-060200-
/O.CON.KSJT.TO.W.0025.000000T0000Z-060506T0200Z/
SHACKELFORD TX-CALLAHAN TX-
847 PM CDT FRI MAY 5 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHERN
CALLAHAN AND SOUTHERN SHACKELFORD COUNTIES...

AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM
SPOTTERS WERE TRACKING A LARGE AND EXTREMELY DANGEROUS TORNADO.  THIS
TORNADO WAS LOCATED NEAR US-283 NEAR THE CALLAHAN-SHACKELFORD COUNTY
LINE...OR ABOUT 10 MILES SOUTHWEST OF ALBANY...MOVING EAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  MORAN BY 857 PM CDT

A HOUSE WAS DESTROYED NEAR NEAR NOODLE. 

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3275 9959 3263 9961 3249 9961 3239 9918
      3273 9914

$$
000 
WWUS54 KSJT 060153
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
853 PM CDT FRI MAY 5 2006

TXC253-441-060203-
/O.CAN.KSJT.TO.W.0025.000000T0000Z-060506T0200Z/
JONES TX-TAYLOR TX-
853 PM CDT FRI MAY 5 2006

...THE TORNADO WARNING FOR TAYLOR AND JONES COUNTIES IS CANCELLED...

LAT...LON 3273 9947 3262 9953 3249 9952 3239 9918
      3273 9914

$$

TXC059-417-060200-
/O.CON.KSJT.TO.W.0025.000000T0000Z-060506T0200Z/
SHACKELFORD TX-CALLAHAN TX-
853 PM CDT FRI MAY 5 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN CALLAHAN AND SOUTHERN SHACKELFORD COUNTIES...

AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM
SPOTTERS WERE TRACKING A LARGE AND EXTREMELY DANGEROUS TORNADO.  THIS
TORNADO WAS LOCATED NEAR US-283 NEAR THE CALLAHAN-SHACKELFORD COUNTY
LINE...OR ABOUT 10 MILES NORTH OF BAIRD...MOVING EAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  MORAN BY 900 PM CDT

IF YOU LIVE IN MORAN...TAKE COVER NOW

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3273 9947 3262 9953 3249 9952 3239 9918
      3273 9914

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 5, 6:20 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, May 5, 6:20 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
620 PM CDT FRI MAY 5 2006

.AVIATION...
SCT TSTMS DEVELOPING ACROSS THE BIG COUNTRY. TORNADO WATCH IN
EFFECT FOR WEST CENTRAL TEXAS UNTIL 06/03Z. OTHER STORMS WILL
DEVELOP FURTHER SOUTH ACROSS THE REMAINDER OF WEST CENTRAL TEXAS.
STRONG UPPER LEVEL DYNAMICS ROTATING ACROSS THE AREA ALONG WITH
SURFACE BOUNDARIES WILL RESULT IN POSSIBLE SEVERE WEATHER TONIGHT.
CURRENTLY GOING WITH VRB35G45KT 3SM TSRAGR IN THE KABI TAF UNTIL
06/02Z. AREAS OF MVFR CIGS OF BKN020-030 WILL DEVELOP AFTER 06/03Z.

&&

.PREV DISCUSSION... (ISSUED 142 PM CDT FRI MAY 5 2006)

UPDATE...
UPDATED ZONES TO ADD TORNADO WATCH HEADLINE.

PREV DISCUSSION... (ISSUED 104 PM CDT FRI MAY 5 2006)

SHORT TERM...
ANOTHER ROUND OF SEVERE WEATHER LATE THIS AFTERNOON AND
TONIGHT...AS SPC DAY 1 OUTLOOK HAS THE SOUTHERN HALF OF THE CWFA
IN A MODERATE RISK. STORMS WILL FIRE ALONG NW-SE SURFACE BOUNDARY
NEAR A KMAF-KSJT-BRADY LINE AND ALONG DRYLINE ACROSS EXTREME
SOUTHEAST NEW MEXICO AND SOUTHWEST TEXAS. SUPERCELLS ARE A GOOD
BET DUE TO SBCAPE VALUES OF 2000 TO 3000 J/KG AND 0-6KM SHEAR OF
50 TO 60 KNOTS. MAIN SEVERE THREATS WILL BE VERY LARGE HAIL AND
DAMAGING WINDS. ALSO...0-3KM HODOGRAPHS SHOW GOOD CLOCKWISE
TURNING WITH HELICITY VALUES OF 150 TO 300...SO THERE IS POTENTIAL
FOR TORNADOES. LOW LEVEL MOISTURE AXIS IS CURRENTLY LOCATED ALONG
A KCOT-KSOA-KINK-KHOB LINE. GOING WITH LKLY POPS ACROSS THE CWFA
TONIGHT AS AN MCS WILL FORM BY 06/06Z AN MOVE EAST-SOUTHEAST
TOWARD CENTRAL TEXAS. LOCALLY HEAVY RAIN WILL BE A POSSIBILITY DUE
TO HIGH PW VALUES. WILL KEEP CHC POPS GOING FOR SATURDAY AS SOME
INSTABILITY AND SHEAR STILL PRESENT ALONG WITH SURFACE BOUNDARY.

LONG TERM...
MAINLY SLGT CHC POPS FOR SATURDAY NIGHT THROUGH MONDAY
NIGHT...THEN A DRY FORECAST TUESDAY THROUGH FRIDAY AS UPPER
HEIGHTS BUILD AND MID LEVEL CAPPING INCREASES. HIGHS WILL BE IN
THE LOWER TO MID 90S ACROSS MUCH OF THE AREA MONDAY THROUGH
WEDNESDAY. COOL FRONT TO MOVE SOUTH ACROSS WEST CENTRAL TEXAS LATE
NEXT WEEK...WITH HIGHS IN THE 80S THURSDAY AND FRIDAY.

.SJT WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 10 PM FRIDAY FOR THE FOLLOWING ZONES:
BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT...FISHER...
HASKELL...IRION...JONES...KIMBLE...MASON...MCCULLOCH...MENARD...
NOLAN...RUNNELS...SAN SABA...SCHLEICHER...SHACKELFORD...
STERLING...SUTTON...TAYLOR...THROCKMORTON...AND TOM GREEN.

&&
Hazardous weather outlook, May 5, 1:32 PM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
132 PM CDT FRI MAY 5 2006

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-061930-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
132 PM CDT FRI MAY 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT FOR MUCH OF WEST CENTRAL TEXAS THROUGH
LATE EVENING...ROUGHLY ALONG AND SOUTH OF INTERSTATE 20.
INCREASING WIND SHEAR AND MODERATE TO HIGH ATMOSPHERIC INSTABILITY
WILL LEAD TO A POTENTIAL FOR RAPIDLY DEVELOPING SUPERCELL
THUNDERSTORMS AFTER 3 PM. VERY LARGE AND DESTRUCTIVE HAIL AND
ISOLATED TORNADOES WILL BE THE PRIMARY SEVERE WEATHER THREATS.
LOCALIZED FLASH FLOODING WILL BE ASSOCIATED WITH LONG LIVED
SUPERCELL THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY...MAINLY
EAST OF AN ABILENE TO JUNCTION LINE. THE PRIMARY SEVERE WEATHER
THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED FROM THIS AFTERNOON INTO THE
EARLY MORNING HOURS SATURDAY.

14

In the hours before

Local storm report, May 5, 7:36 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
736 PM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HAIL             HASKELL                 33.16N 99.73W
05/05/2006  E1.00 INCH       HASKELL            TX   AMATEUR RADIO

&&

14
Local storm report, May 5, 7:43 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
743 PM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     HAIL             HASKELL                 33.16N 99.73W
05/05/2006  E1.75 INCH       HASKELL            TX   PUBLIC

&&

14
Local storm report, May 5, 7:45 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
745 PM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     FUNNEL CLOUD     8 S HASKELL             33.04N 99.73W
05/05/2006                   HASKELL            TX   TRAINED SPOTTER

&&

14
Local storm report, May 5, 7:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
746 PM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     HAIL             HASKELL                 33.16N 99.73W
05/05/2006  E2.00 INCH       HASKELL            TX   PUBLIC

&&

14
Local storm report, May 5, 7:47 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
747 PM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             BALLINGER               31.74N 99.96W
05/05/2006  E1.75 INCH       RUNNELS            TX   LAW ENFORCEMENT

&&

PMCCULLO
Local storm report, May 5, 8:06 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
806 PM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             HAWLEY                  32.61N 99.81W
05/05/2006  E2.75 INCH       JONES              TX   EMERGENCY MNGR

&&

PMCCULLO

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:04 PM CDTTornado WarningSJTHaskell41 min
May 5, 7:07 PM CDTSevere Thunderstorm WarningSJTCoke, Runnels53 min
May 5, 7:12 PM CDTSevere Thunderstorm WarningSJTJones48 min
May 5, 7:28 PM CDTTornado WarningSJTJones47 min
May 5, 7:42 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan48 min
May 5, 7:43 PM CDTTornado WarningSJTCallahan32 min
May 5, 7:44 PM CDTTornado WarningSJTHaskell, Shackelford, Throckmorton46 min
May 5, 8:00 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels60 min
May 5, 8:09 PM CDTSevere Thunderstorm WarningSJTFisher66 min
May 5, 8:13 PM CDTTornado WarningSJTCrockett47 min
May 5, 8:22 PM CDTTornado WarningSJTColeman, Runnels38 min
May 5, 8:25 PM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton50 min
May 5, 8:28 PM CDTSevere Thunderstorm WarningSJTTaylor62 min
May 5, 8:34 PM CDTSevere Thunderstorm WarningSJTTaylor41 min
May 5, 8:51 PM CDTSevere Thunderstorm WarningSJTFisher, Jones, Nolan54 min
May 5, 8:56 PM CDTTornado WarningSJTBrown, Coleman49 min
May 5, 8:58 PM CDTTornado WarningSJTCallahan, Shackelford32 min
May 5, 9:03 PM CDTTornado WarningSJTCallahan, Taylor42 min
May 5, 9:19 PM CDTTornado WarningSJTJones, Shackelford26 min
May 5, 9:25 PM CDTSevere Thunderstorm WarningSJTNolan, Taylor35 min
May 5, 9:28 PM CDTSevere Thunderstorm WarningSJTJones, Taylor32 min
May 5, 9:38 PM CDTTornado WarningSJTCallahan, Coleman52 min
May 5, 9:38 PM CDTTornado WarningSJTBrown52 min
May 5, 9:45 PM CDTTornado WarningSJTJones, Shackelford30 min
May 5, 10:03 PM CDTSevere Thunderstorm WarningSJTCallahan, Nolan, Shackelford, Taylor27 min
May 5, 10:15 PM CDTTornado WarningSJTRunnels, Taylor30 min
May 5, 10:16 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor59 min
May 5, 10:24 PM CDTSevere Thunderstorm WarningSJTBrown51 min
May 5, 10:31 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman, Shackelford, Taylor59 min
May 5, 10:33 PM CDTFlash Flood WarningSJTBrown4 hr
May 5, 10:42 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor63 min
May 5, 11:09 PM CDTSevere Thunderstorm WarningSJTBrown51 min
May 5, 11:36 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman, Concho, McCulloch, Runnels, San Saba54 min
May 6, 12:29 AM CDTSevere Thunderstorm WarningSJTConcho, McCulloch61 min
May 6, 1:04 AM CDTSevere Thunderstorm WarningSJTSan Saba26 min
May 6, 1:10 AM CDTSevere Thunderstorm WarningSJTMcCulloch50 min
May 6, 2:04 AM CDTFlash Flood WarningSJTMcCulloch, San Saba116 min
May 6, 2:11 AM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason, Menard53 min
May 6, 5:03 AM CDTSevere Thunderstorm WarningSJTMenard42 min
May 6, 6:00 AM CDTSevere Thunderstorm WarningSJTMason, Menard30 min
May 6, 2:18 PM CDTSevere Thunderstorm WarningSJTKimble, Menard42 min
May 6, 3:13 PM CDTSevere Thunderstorm WarningSJTKimble, Mason47 min
May 6, 3:48 PM CDTSevere Thunderstorm WarningSJTKimble, Mason27 min
May 6, 4:14 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason, San Saba31 min
May 6, 4:45 PM CDTSevere Thunderstorm WarningSJTMason, San Saba30 min

Nearby

Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.